# SDR ASAA2015032711422

- Difficulty date: March 27, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921229
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR IS CRACKED FROM FASTENER JUST AFT OF HANDLE CUTOUT UPPER CORNER TO HANDLE CUTOUT.  ACFT GROUNDED.  REPAIRED FWD CARGO DOOR SKIN IAW SRM 52-00-01-2R-3.
